Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pure weak mixing


Authors: R. Ellis and S. Glasner
Journal: Trans. Amer. Math. Soc. 243 (1978), 135-146
MSC: Primary 54H20
MathSciNet review: 0494022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for the group of integers Z, the maximal common factor of the maximal weakly mixing minimal flows coincides with the universal purely weakly mixing flow. We show that the maximal weakly mixing minimal flows are not all isomorphic to each other. None of the maximal w.m. flows are regular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0494022-5
PII: S 0002-9947(1978)0494022-5
Keywords: Minimal flow, weak mixing, regular, extension, group of a flow
Article copyright: © Copyright 1978 American Mathematical Society